[1] S. Bolotin, A. Delshams, Yu.N. Fedorov, and R. Ramírez-Ros. Bi-asymptotic billiard orbits inside perturbed ellipsoids. In Progress in Nonlinear Science, Vol. 1 (Nizhny Novgorod, 2001), pages 48-62. RAS, Inst. Appl. Phys., Nizhny Novgorod, 2002. [ MR ]
[2] C. Christopher, J. Llibre, Ch. Pantazi, and Xi. Zhang. Darboux integrability and invariant algebraic curves for planar polynomial systems. J. Phys. A, 35(10):2457-2476, 2002. [ MR ]
[3] A. Delshams, A. Guillamon, and J.T. Lázaro. A pseudo-normal form for planar vector fields. Qual. Theory Dyn. Syst., 3(1):51-82, 2002. [ MR ]
[4] Yu.N. Fedorov. Bäcklund transformations on coadjoint orbits of the loop algebra gl(r). J. Nonlinear Math. Phys., 9(suppl. 1):29-46, 2002. Recent advances in integrable systems (Kowloon, 2000). [ MR ]
[5] E. Freire, A. Gasull, and A. Guillamon. Period function for perturbed isochronous centres. Qual. Theory Dyn. Syst., 3(1):275-284, 2002. [ MR ]
[6] G. Gómez, W.S. Koon, M.W. Lo, J.E. Marsden, J.J. Masdemont, and S.D. Ross. Invariant manifolds, the spatial three-body problem and space mission design. Adv. Astronaut. Sci., 109:3-22, 2002.
[7] G. Gómez, M.W. Lo, J.J. Masdemont, and K. Museth. Natural configurations and controlled motions suitable for formation flight. Adv. Astronaut. Sci., 109:61-75, 2002.
[8] G. Gómez, J. Masdemont, and J.M. Mondelo. Solar system models with a selected set of frequencies. Astron. Astrophys., 390:733-749, 2002.
[9] D. Gómez-Ullate, A. González-López, , and M.Á. Rodríguez. Partially solvable problems in Quantum Mechanics. In I. Bajo. and E. Sanmartín, editors, Recent Advances in Lie Theory, volume 25 of Research and Exposition in Mathematics, pages 211-231. Heldermann Verlag, Berlin, 2002.
[10] A.P. Itin, R. de la Llave, A.I. Neishtadt, and A.A. Vasiliev. Transport in a slowly perturbed convective cell flow. Chaos, 12(4):1043-1053, 2002. [ MR ]
[11] R. de la Llave. Rigidity of higher-dimensional conformal Anosov systems. Ergodic Theory Dynam. Systems, 22(6):1845-1870, 2002. [ MR ]
[12] R. de la Llave and N.P. Petrov. Regularity of conjugacies between critical circle maps: an experimental study. Experiment. Math., 11(2):219-241, 2002. [ MR ]
[13] J.J. Morales-Ruiz. A note on a connection between the Poincaré-Arnold-Melnikov integral and the Picard-Vessiot theory. In Differential Galois Theory (Bedlewo, 2001), volume 58 of Banach Center Publ., pages 165-175. Polish Acad. Sci., Warsaw, 2002. [ MR ]
[14] M. Ollé, J.R. Pacha, and J. Villanueva. Confinement around the vertical family of periodic orbits close to L4 and L5. In S. Ferrer, T. López Moratalla, and Vigueras. A., editors, Métodos de Dinámica Orbital y Rotacional. Actas de las IV Jornadas de Trabajo en Mecánica Celeste, La Manga, 20-22, septiembre de 2001, pages 89-96. Servicio de Publicaciones de la Universidad de Murcia, Murcia, 2002.
[15] M. Ollé, J.R. Pacha, and J. Villanueva. Study of the Hamiltonian normal form near a resonant periodic orbit. In A. Celletti, S. Ferraz-Mello, and J. Henrard, editors, Modern Celestial Mechanics: from Theory to Applications. Proceedings of the 3rd Meeting on Celestial Mechanics (CELMEC III) held in Rome, June 18-22, 2001, pages 423-426. Kluwer Academic Publishers Group, 2002.
[16] M. Ollé, J. Villanueva, and J.R. Pacha. On the Hamiltonian Andronov-Hopf bifurcation. In Progress in Nonlinear Science, Vol. 1 (Nizhny Novgorod, 2001), pages 326-331. RAS, Inst. Appl. Phys., Nizhny Novgorod, 2002. [ MR ]